# SDR 95ZZZX2367

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Condition: Stalls
- Location: Engine
- Part time: 5,623 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

COMPRESSOR STALLS WITH SLIGHT BUT RAPID POWER CHANGES.  NOTE:  THIS ENGINE WAS REMOVED FROM ANOTHER A/C WITH THESE SYMPTOMS AND ANOTHER ENGINE INSTALLED SO IT COULD START A JOB.  THIS COMPRESSOR WAS INSTALLED FOR TROUBLESHOOTING WHEN THIS ENGINE WAS INSTALLED IN 5074R.  *(PREVIOUS MDR FOR THE SAME PROBLEM WAS FILLED OUT ON THIS ENGINE WHEN IT WAS INSTALLED ON N3115Y).  BOTH COMPRESSORS HAVE BEEN SENT IN FOR REPAIR.
